early favorite si colombia sa mga youtube at okey din exposure nia. ang prediction nga sa mga youtube si colombia ang mananalo at tama nga.
Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
You are my life.I!￣m a italian girl and I play the violin too.You are wonderful!!
Love the site-- really individual pleasant and whole lots to see!
i love sweatshirt and jeans so much!!
I!￣m 20 weeks now with hiv positive and my CD4 is high can I have a healthy baby
I don!￣t understand why people are so attached to their phones. I don!￣t like texts and personally prefer emails.
hi I!￣m starting my atrioza today. Should I take it before food or after food,is it true that with it u will also have bad dreams,seeing things that other people don!￣t see,vomit,have a rash, and loose weight?
i love this look! Haven!￣t tried the ball cap yet but I will now!
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.